# SDR 2019F00217

- Difficulty date: June 8, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 15,299 hours, 9,221 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6722166367221464
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,299 hours, 9,221 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LOWER WING SKIN CORROSION ACCOMPLISHED IAW TEXTRON AVIATION ENGINEERING REPAIR MEMO DQ19509M1, DATED 10 MAY 2019.
